Advertisement

Certain imbedding theorems for spaces of periodic functions of infinite order

  • Kha Zui Bang
Article
  • 26 Downloads

Keywords

Periodic Function Infinite Order 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Yu. A. Dubinskii, “Limits of Banach spaces. Imbedding theorems. Applications to infinite order Sobolev spaces,” Mat. Sb.,110 (152), No. 3, 428–439 (1979).Google Scholar
  2. 2.
    G. S. Balashova, “On certain imbedding theorems for spaces of infinitely differentiable functions,” Dokl. Akad. Nauk SSSR,247, No. 6, 1301–1304 (1979).Google Scholar
  3. 3.
    G. S. Balashova, “On imbedding theorems for spaces of infinitely differentiable functions,” Mat. Zametki,35, No. 4, 505–516 (1984).Google Scholar
  4. 4.
    G. S. Balashova, “Equations of infinite order with subordinate terms, and imbedding theorems,” Differents. Uravn.,20, No. 12, 2076–2087 (1984).Google Scholar
  5. 5.
    Yu. A. Dubinskii, “The nontriviality of Sobolev spaces of infinite order in the case of a complete Euclidean space and the torus,” Mat. Sb.,100 (142), No. 3, 436–446 (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • Kha Zui Bang
    • 1
  1. 1.Institute of MathematicsHanoiThe Socialist Republic of Vietnam

Personalised recommendations